Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 12

All articles in this issue are freely accessible.

On a theorem by Farb and Masur
Koji Fujiwara.
Proc. Amer. Math. Soc. 128 (2000), 3463-3464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690987
On the density of the set of generators of a polynomial algebra
Vesselin Drensky, Vladimir Shpilrain and Jie-Tai Yu.
Proc. Amer. Math. Soc. 128 (2000), 3465-3469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690985
Irreducible constituents of faithful induced characters
I. M. Isaacs.
Proc. Amer. Math. Soc. 128 (2000), 3471-3474
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694864
Random iterations of holomorphic maps in complex Banach spaces
K. Wlodarczyk, D. Klim and E. Gontarek.
Proc. Amer. Math. Soc. 128 (2000), 3475-3482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1778275
Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations
Azmy S. Ackleh and Lan Ke.
Proc. Amer. Math. Soc. 128 (2000), 3483-3492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1778276
Duals and topological center of a class of matrix algebras with applications
G. H. Esslamzadeh.
Proc. Amer. Math. Soc. 128 (2000), 3493-3503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694860
Isometrical embeddings of separable Banach spaces into the set of nowhere approximatively differentiable and nowhere Hölder functions
Stanislav Hencl.
Proc. Amer. Math. Soc. 128 (2000), 3505-3511
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707147
A sharp Schwarz inequality on the boundary
Robert Osserman.
Proc. Amer. Math. Soc. 128 (2000), 3513-3517
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1691000
Trace-class perturbation and strong convergence: Wave operators revisited
Jingbo Xia.
Proc. Amer. Math. Soc. 128 (2000), 3519-3522
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1778277
Projective boundedness and convolution of Fréchet measures
R. Blei and J. Caggiano.
Proc. Amer. Math. Soc. 128 (2000), 3523-3528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690976
Weak type estimates for cone multipliers on $H^{p}$ spaces, $p < 1$
Sunggeum Hong.
Proc. Amer. Math. Soc. 128 (2000), 3529-3539
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690992
Stochastic stability of generalized SRB measures of Axiom A basic sets
Liu Pei-Dong and Zheng Hong-Wen.
Proc. Amer. Math. Soc. 128 (2000), 3541-3545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1778278
Strongly asymptotically stable Frobenius-Perron operators
Radu Zaharopol.
Proc. Amer. Math. Soc. 128 (2000), 3547-3552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1691011
On the pointwise maximum of convex functions
S. P. Fitzpatrick and S. Simons.
Proc. Amer. Math. Soc. 128 (2000), 3553-3561
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690986
Uniqueness of the trace and simplicity
Gerard J. Murphy.
Proc. Amer. Math. Soc. 128 (2000), 3563-3570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707157
A note on summability of multiple Laguerre expansions
Yuan Xu.
Proc. Amer. Math. Soc. 128 (2000), 3571-3578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1778279
Composition operators on Dirichlet-type spaces
R. A. Hibschweiler.
Proc. Amer. Math. Soc. 128 (2000), 3579-3586
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1778280
Entire regularizations of strongly continuous groups and products of analytic generators
Ioana Cioranescu and Valentin Keyantuo.
Proc. Amer. Math. Soc. 128 (2000), 3587-3593
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695155
Equlibrium measure of a product subset of $\mathbb{C}^{n}$
Zbigniew Blocki.
Proc. Amer. Math. Soc. 128 (2000), 3595-3599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707508
Pyramidal vectors and smooth functions on Banach spaces
R. Deville and E. Matheron.
Proc. Amer. Math. Soc. 128 (2000), 3601-3608
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694858
Note on a Littlewood-Paley inequality
J. Michael Wilson.
Proc. Amer. Math. Soc. 128 (2000), 3609-3612
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695099
On weighted polynomial approximation with monotone weights
Alexander Borichev.
Proc. Amer. Math. Soc. 128 (2000), 3613-3619
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694450
Lamé differential equations and electrostatics
Dimitar K. Dimitrov and Walter Van Assche.
Proc. Amer. Math. Soc. 128 (2000), 3621-3628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1709747
Pointwise convergence of a class of non-orthogonal wavelet expansions
Ahmed I. Zayed.
Proc. Amer. Math. Soc. 128 (2000), 3629-3637
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695334
One-step extension of the Bergman shift
Yong Bin Choi, Jin Kyu Han and Woo Young Lee.
Proc. Amer. Math. Soc. 128 (2000), 3639-3646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694855
Non-closed sums of closed ideals in Banach algebras
P. G. Dixon.
Proc. Amer. Math. Soc. 128 (2000), 3647-3654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1778282
Estimates in surfaces with positive constant Gauss curvature
José A. Gálvez and Antonio Martínez.
Proc. Amer. Math. Soc. 128 (2000), 3655-3660
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1778281
On a characterization of finite vector bundles as vector bundles admitting a flat connection with finite monodromy group
Indranil Biswas, Yogish I. Holla and Georg Schumacher.
Proc. Amer. Math. Soc. 128 (2000), 3661-3669
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695096
The undecidability of cyclotomic towers
Carlos R. Videla.
Proc. Amer. Math. Soc. 128 (2000), 3671-3674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694882
Sobolev type inequalities for general symmetric forms
Feng-Yu Wang.
Proc. Amer. Math. Soc. 128 (2000), 3675-3682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1691009
Embedding obstructions and \boldmath$4$-dimensional thickenings of \boldmath$2$-complexes
Vyacheslav S. Krushkal.
Proc. Amer. Math. Soc. 128 (2000), 3683-3691
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690995
Four-genus and four-dimensional clasp number of a knot
Hitoshi Murakami and Akira Yasuhara.
Proc. Amer. Math. Soc. 128 (2000), 3693-3699
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690998
$\mathscr{R}$-compact spaces with ${{weight}}X < {{Exp}{}_{\mathscr{R}} X}$
S. Mrowka.
Proc. Amer. Math. Soc. 128 (2000), 3701-3709
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690997
Openness of induced projections
Janusz J. Charatonik, Wlodzimierz J. Charatonik and Alejandro Illanes.
Proc. Amer. Math. Soc. 128 (2000), 3711-3714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707141
Perturbed Dolbeault operators and the homology Todd class
Jeffrey Fox and Peter Haskell.
Proc. Amer. Math. Soc. 128 (2000), 3715-3721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695143
A note on Pontrjagin forms
Mahuya Datta.
Proc. Amer. Math. Soc. 128 (2000), 3723-3729
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1778283
Some new embeddings and nonimmersions of real projective spaces
Donald M. Davis and Vitaly Zelov.
Proc. Amer. Math. Soc. 128 (2000), 3731-3740
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690981
Loop spaces and the compression theorem
Bert Wiest.
Proc. Amer. Math. Soc. 128 (2000), 3741-3747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1691010
Totally nonnegative and oscillatory elements in semisimple groups
Sergey Fomin and Andrei Zelevinsky.
Proc. Amer. Math. Soc. 128 (2000), 3749-3759
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1694341
Alexander numbering of knotted surface diagrams
J. Scott Carter, Seiichi Kamada and Masahico Saito.
Proc. Amer. Math. Soc. 128 (2000), 3761-3771
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695171